# SDR SWIA202052589

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Bs 1144-1154
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN AFT EQUIPMENT COMPARTMENT IS CHAFED AT STGR 9R, LOCATION FLAGGED.  C-CHECK RO 9/20/2020.  BLENDED OUT DAMAGE AND RESTORED FINISH TO STGR 9R FS 1144.00-FS 1154.48, PER REO.  ALL STEPS COMPLIED WITH.
